# SDR FDEA201211123960

- Difficulty date: November 12, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DECK PLATE AT BS 1703 TO 1710, RBL 48 HAS CORROSION.  REPLACED WITH DECK PLATE FABRICATED IAW DWG 146N5318, SHT 3, REV AND INSTALLED IAW DWG 146N5300, SHT 16, REV C.  REPAIR IS MAJOR.
